Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
measure pseudo almost periodic solution; recurrent neural networks; mixed delays
Summary:
By means of the fixed-point methods and the properties of the $\mu $-pseudo almost periodic functions, we prove the existence, uniqueness, and exponential stability of the $\mu $-pseudo almost periodic solutions for some models of recurrent neural networks with mixed delays and time-varying coefficients, where $\mu $ is a positive measure. A numerical example is given to illustrate our main results.
References:
[1] Abbas, S., Mahto, L., Hafayed, M., Alimi, A. M.: Asymptotic almost automorphic solutions of impulsive neural network with almost automorphic coefficients. Neurocomputing 142 (2014), 326-334. DOI 10.1016/j.neucom.2014.04.028
[2] Ammar, B., Chérif, F., Alimi, A. M.: Existence and uniqueness of pseudo almost-periodic solution recurrent neural networks with time varying coefficient and mixed delays. IEEE Trans. Neural Netw. Learn Syst. 23 (2012), 109-118. DOI 10.1109/tnnls.2011.2178444 | MR 3453740
[3] Bai, C.: Existence and stability of almost periodic solutions of Hopfield neural networks with continuously distributed delays. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 71 (2009), 5850-5859. DOI 10.1016/j.na.2009.05.008 | MR 2547154 | Zbl 1183.34113
[4] Blot, J., Cieutat, P., Ezzinbi, K.: New approach for weighted pseudo-almost periodic functions under the light of measure theory, basic results and applications. Appl. Anal. 92 (2013), 493-526. DOI 10.1080/00036811.2011.628941 | MR 3021274 | Zbl 1266.43004
[5] Cao, J., Liang, J., Lam, J.: Exponential stability of high-order bidirectional associative memory neural networks with time delays. Physica D 199 (2004), 425-436. DOI 10.1016/j.physd.2004.09.012 | MR 2106322 | Zbl 1071.93048
[6] Chérif, F.: Sufficient conditions for global stability and existence of almost automorphic solution of a class of RNNs. Differ. Equ. Dyn. Syst. 22 (2014), 191-207. DOI 10.1007/s12591-013-0168-4 | MR 3183104 | Zbl 1298.34135
[7] Chérif, F., Miraoui, M.: New results for a Lasota-Wazewska model. Int. J. Biomath. 12 (2019), Article ID 1950019, 20 pages. DOI 10.1142/S1793524519500190 | MR 3923070 | Zbl 1409.35114
[8] Chua, L. O., Yang, L.: Cellular neural networks: Theory. IEEE Trans. Circuits Syst. 35 (1988), 1257-1272. DOI 10.1109/31.7600 | MR 0960777 | Zbl 0663.94022
[9] Chua, L. O., Yang, L.: Cellular neural networks: Applications. IEEE Trans. Circuits Syst. 35 (1988), 1273-1290. DOI 10.1109/31.7601 | MR 0960778
[10] Corduneanu, C., Georghiu, N., Barbu, V.: Almost Periodic Functions. Interscience Tracts in Pure and Applied Mathematics 22, Interscience Publishers, New York (1968). MR 0481915 | Zbl 0175.09101
[11] Diagana, T.: Weighted pseudo-almost periodic solutions to some differential equations. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 68 (2008), 2250-2260. DOI 10.1016/j.na.2007.01.054 | MR 2398647 | Zbl 1131.42006
[12] Diagana, T., Ezzinbi, K., Miraoui, M.: Pseudo-almost periodic and pseudo-almost automorphic solutions to some evolution equations involving theoretical measure theory. Cubo 16 (2014), 1-31. DOI 10.4067/S0719-06462014000200001 | MR 3237503 | Zbl 1326.34075
[13] Duan, L.: Existence and global exponential stability of pseudo almost periodic solutions of a general delayed BAM neural networks. J. Syst. Sci. Complex. 31 (2018), 608-620. DOI 10.1007/s11424-017-6180-y | MR 3782657 | Zbl 1401.93175
[14] Fréchet, M.: Sur le théorème ergodique de Birkhoff. C. R. Acad. Sci., Paris 213 (1941), French 607-609. MR 0009704 | Zbl 0027.07704
[15] Huang, H., Cao, J., Wang, J.: Global exponential stability and periodic solutions of recurrent neural networks with delays. Phys. Lett., A 298 (2002), 393-404. DOI 10.1016/S0375-9601(02)00537-6 | MR 1915308 | Zbl 0995.92007
[16] Li, Y., Meng, X., Xiong, L.: Pseudo almost periodic solutions for neutral type high-order Hopfield neural networks with mixed time-varying delays and leakage delays on time scales. Int. J. Mach. Learn. Cyb. 8 (2017), 1915-1927. DOI 10.1007/s13042-016-0570-7
[17] Meng, X., Li, Y.: Pseudo almost periodic solutions for quaternion-valued cellular neural networks with discrete and distributed delays. J. Inequal. Appl. 2018 (2018), Article ID 245, 17 pages. DOI 10.1186/s13660-018-1837-1 | MR 3856277
[18] M'hamdi, M. S., Aouiti, C., Touati, A., Alimi, A. M., Snasel, V.: Weighted pseudo almost-periodic solutions of shunting inhibitory cellular neural networks with mixed delays. Acta Math. Sci., Ser. B, Engl. Ed. 36 (2016), 1662-1682. DOI 10.1016/S0252-9602(16)30098-4 | MR 3548316 | Zbl 1374.34275
[19] Miraoui, M.: Existence of $\mu$-pseudo almost periodic solutions to some evolution equations. Math. Methods Appl. Sci. 40 (2017), 4716-4726. DOI 10.1002/mma.4339 | MR 3683339 | Zbl 1377.34078
[20] Miraoui, M.: $\mu$-pseudo-almost automorphic solutions for some differential equations with reflection of the argument. Numer. Funct. Anal. Optim. 38 (2017), 376-394. DOI 10.1080/01630563.2017.1279175 | MR 3619630 | Zbl 1369.34093
[21] Miraoui, M., Yaakoubi, N.: Measure pseudo almost periodic solutions of shunting inhibitory cellular neural networks with mixed delays. Numer. Funct. Anal. Optim. 40 (2019), 571-585. DOI 10.1080/01630563.2018.1561469 | MR 3948375 | Zbl 07060064
[22] N'Guérékata, G. M.: Almost Automorphic and Almost Periodic Functions in Abstract Spaces. Kluwer Academic/Plenum Publishers, New York (2001). DOI 10.1007/978-1-4757-4482-8 | MR 1880351 | Zbl 1001.43001
[23] Qiu, F., Cui, B., Wu, W.: Global exponential stability of high order recurrent neural network with time-varying delays. Appl. Math. Modelling 33 (2009), 198-210. DOI 10.1016/j.apm.2007.10.021 | MR 2458506 | Zbl 1167.34384
[24] Roska, T., Chua, L. O.: Cellular neural networks with non-linear and delay-type template elements and non-uniform grids. Int. J. Circuit Theory Appl. 20 (1992), 469-481. DOI 10.1002/cta.4490200504 | Zbl 0775.92011
[25] Xiang, H., Cao, J.: Almost periodic solutions of recurrent neural networks with continuously distributed delays. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 71 (2009), 6097-6108. DOI 10.1016/j.na.2009.05.079 | MR 2566514 | Zbl 1196.34096
[26] Yu, Y., Cai, M.: Existence and exponential stability of almost-periodic solutions for high-order Hopfield neural networks. Math. Comput. Modelling 47 (2008), 943-951. DOI 10.1016/j.mcm.2007.06.014 | MR 2413726 | Zbl 1144.34370
[27] Zhang, C.: Pseudo-almost-periodic solutions of some differential equations. J. Math. Anal. Appl. 181 (1994), 62-76. DOI 10.1006/jmaa.1994.1005 | MR 1257954 | Zbl 0796.34029
[28] Zhang, C.: Pseudo almost periodic solutions of some differential equations. II. J. Math. Anal. Appl. 192 (1995), 543-561. DOI 10.1006/jmaa.1995.1189 | MR 1332227 | Zbl 0826.34040
[29] Zhao, H.: Existence and global attractivity of almost periodic solution for cellular neural network with distributed delays. Appl. Math. Comput. 154 (2004), 683-695. DOI 10.1016/S0096-3003(03)00743-4 | MR 2072813 | Zbl 1057.34099
Partner of
EuDML logo